# SDR 2022FA0000751

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Aircraft: N358VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20890
- Aircraft time: 804 hours, 407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT, PASSING 18000 FT,  CHECKLIST CALLED, APU STARTED & BLEED AIR TRANSFERRED TO APU.  PASSING 9000 FT, BEGAN TO SMELL A VINEGAR ODOR.  ODOR BECAME WORSE, ASKED CABIN CREW TO SEE WHERE IT WAS COMING FROM. SOURCE UNVERIFIED.  AS PRECAUTION, TURNED OFF CABIN AC & DC POWER. ENG BLEED AIR RE-SELECTED & APU OFF. DONNED OXY MASKS. ACFT RETAINED VINEGAR ODOR FROM CARGO TO COCKPIT AFTER LANDING. MAINT INSP LT & RT E/E RACKS, WINDSHIELD TERMINALS, UNDER GLARE SHIELD, VISUAL INSP WIRES & E/E UNITS, NO DISCREPANCIES FOUND. ACFT SYS OPS CHECKS PERFORMED & PNEUMATIC SYS CHECKED. NO DISCREPANCIES FOUND.  PRIOR T/O DEPART, ACFT DE-ICED. SUSPECT DE-ICING FLUID INTRODUCED INTO APU INTAKE. MAINT FLT TO BE PERFORMED . OPEN
